# SDR FDEA201304100758

- Difficulty date: April 10, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 72,911 hours, 15,445 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: NLC67431
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, LT DETACHABLE ELEVATOR INBD EDGE FOUND DELAMINATED.  DETACHABLE ELEVATOR ASSY R & R IAW AMM 21-30-10, REV 75.2.  CARRIED OUT ELEVATOR RANGE OF MOVEMENT TEST IAW AMM 27-30-00-710-802 REV 75.2 FOUND SATISFACTORY.   REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 116.
